# SDR SWAA2024030457268

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT GROUND ILLUMINATION LIGHT INOP<[01] REPLACED LAMP AND PERFORMED GOOD FUNCTIONAL TEST OF L/H EMERGENCY EXIT GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTION ACTION ITEM 1 AND MEASUREMENT FIELD; CARD COMPLETE.
